MathSciNet Relay Station
MathSciNet bibliographic data
MR2084091 (2005g:34186) 34K20 (47H10 47N20)
Burton, T. A. Fixed points and stability of a nonconvolution equation. Proc. Amer. Math. Soc. 132 (2004), no. 12, 3679–3687.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement